# SDR NSVA20070093

- Difficulty date: April 11, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N184CJ
- Make and model: Saab 340B
- Aircraft serial: 184
- Aircraft time: 33,206 hours, 39,086 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 23080031
- Part serial: 5353
- Condition: Malfunctioned
- Location: Nr 2 Dc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO AUTOCOARSEN GREEN STATUS LIGHTS.  REMOVED AND REPLACED NR 2 DC GENERATOR IAW COLGAN W/C 2431-045.  OPS CHECK AUTO COARSEN IAW MM 61-22-00.  MEL CLEARED.  PN ON/OFF 23080-031 SN ON 98275, SN OFF 5353.
